# SDR DALA14001035647

- Difficulty date: January 2, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 53,286 hours, 18,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 620-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PANEL BETWEEN BS 620-640, LBL 23 DAMAGED.  REPAIRED IAW PRI 521675-14, REV 0 AND FOUND IN COMPLIED WITH ER/A 521675-14, REV 0
